Search Results

You are looking at 1 - 2 of 2 items for :

  • Mathematics x
Clear All
Open access

Farrukh Jamal, Mohammad A. Aljarrah, M. H. Tahir and M. Arslan Nasir

applications. Hacettepe Journal Mathematics and Statistics 45 (2016), 869-886. [7] G.M. Cordeiro and M. de-Castro, A new family of generalized distributions. Journal of Statis- tical Computation and Simulation 81 (2011) , 883-898. [8] N. Eugene, C. Lee and F. Famoye, Beta-normal distribution and its applications. Communi- cations in Statistics-Theory and Methods 31 (2002), 497-512. [9] A.E. Gomes, C.Q. Da-Silva, G.M. Cordeiro and E.M.M. Ortega, The beta Burr III model for lifetime data. Brazilian Journal of Probability and

Open access

Farrukh Jamal, M. H. Tahir, Morad Alizadeh and M. A. Nasir

-111. [26] M. A Nasir, M. H. Tahir, F. Jamal and G. Ozel, A new generalized Burr family of distributions for the lifetime data. Journal of Statistics Applications and Probability 6(2) (2017), 401-417. [27] M. A Nasir , M. Aljarrah, F. Jamal and M. H. Tahir, A new generalized Burr family of distributions based on quantile function. Journal of Statistics Applications and Probability 6(3) (2017), 1-14. [28] J. G. Surles and W. J. Padgett, Some properties of a scaled Burr type X distribution, to appear in the Journal of Statistical Planning and